Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have a history of asthma. Had sinus infection. Suffer from severe diarrhea. Concerned about the eosinophill count

Just got back my yearly blood work. My Eos was 14% ans mt Eos absolute was 1. Units for absolute is x10E3/uL. I have asthma, diagnosed about three years ago, and just got over a sinus infection. The augmentin I was prescribed caused very severe diarrhea. I've bee off antibiotics for about a week. How aggressive should I be in pursuing the high Eos count?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
eosinophil count is always high in allergies
you have astyhma sinisitis you must be taking medicines slowly and slowly other organs areinvolved with allergies
your asthma sinuses were already there and it involved abdomen also
antibiotics are of no need in these cases
for preventing the recurence and involving other organs get allergy test done and go for immunotherapy
to ciure the allergy this will cure your sinuses asathma and prevent allergies from involving other parts
just now i advise to take metrogyl 200 mg bd
tab allegra 120mg bd
syp gelusil 2 tsf tds
take 7-10 days
apply neosporin h eye ointment in nose bd
and sea water drops 2 drops at nigh each nose to prevent sinus allergies
you can continue antiallergics for long and stop metrogyl 5-7 days
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor